Vol. 95, No. 2, 1981

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The space of real parts of algebras of Fourier transforms

Sungwoo Suh

Vol. 95 (1981), No. 2, 461–465
Abstract

Let G be a locally compact abelian group with dual group Γ, and let A denote a closed subalgebra of A(Γ), the algebra of all Fourier transforms of functions in L1(G), which separates the points of Γ, and whose members do not all vanish at any one point on Γ. Then Re A Re A Re A implies A = A(Γ) if Γ is totally disconnected.

Mathematical Subject Classification 2000
Primary: 46J30
Secondary: 43A25
Milestones
Received: 8 April 1980
Revised: 4 August 1980
Published: 1 August 1981
Authors
Sungwoo Suh